# SDR 371PA0033

- Difficulty date: January 10, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 34,433 hours, 26,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EMERGENCY FLOOR PATH LIGHTING SYSTEM INOPERATIVE.  FOUND TO BE SATURATED WITH WATER.  INSPECTED, CLEANED AND DRYED TRACK, CABLE AND LIGHTS.  OPS CHECKS NORMAL.
